i have been taking viibryd for a month now, and i only tale 10 mg, i had to stop it because i noticed that after i eat lunch i get a diahrea, does this medecine cause that?? what will happen if i stop it? this is my second day not taking it!!!
Hi there, I would caution you NOT to stop taking this medicine without talking to your DR. Hopefully you trust your DR enough to do so. Some people do experience stomach upset with this and other drugs. Your DR is the person who can tell you what time of day/night to take your med. For me and many other people in this community that side effect went away after about a month. It's a powerful med your body needs to get used to, but it has helped many people feel better. I'm really happy I hung in there through the side effects. Please don't stop on your own. The result of doing that could be worse! Call your DR. today! Come back and let us know how you're doing.
I will add to the chorus; do not stop taking Viibryd suddenly. Very bad things can happen. See your doctor if you want to taper off. S/He will help you do so in the proper way (plus ask you a bunch of question about why, and possibly find you another med that works for you).
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was put on Viibryd 4 months ago & have gained 40lbs & all research tells me this shldn't happen???
Posted 9 May 2012 • 1 answer
Posted 25 Oct 2012 • 3 answers
I took viibryd 10mg for about 10 days and had stop taking due to chronic insomnia . I couldn't fall?
Posted 16 Apr 2014 • 1 answer
Posted 3 Dec 2014 • 1 answer
Viibryd and depersonalization and derealization? I've been taking viibryd for about a month now but?
Posted 5 Dec 2014 • 1 answer